Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had sex when I was off patch. Been feeling dizzy. Sign of miscarriage?

Hi I was on the patch for a month took it off on the 4th week and had my period, I got off the patch for about 3 weeks because I didn t have the money for bc and had sex, I finally got back on the patch and ended up having period a week and a half early, just yesterday I started having dizzy spins out of no where.. could that be a sign of a miscarriage?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi bethanyhoov,
Welcome to healthcare magic!
When you had sex you were not under any protection of contraception so you run a risk of being pregnant and the bleeding might be due to an ectopic/miscarriage/periods.
You need to get a serum Beta-hCG level for pregnancy test to make sure that you are not pregnant or having a trobled/risky pregnancy.
I hope you would get benefited with my advise.
Wish you a good health.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor